Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Took emergency contraceptive pill after unprotected intercourse. Delayed periods. Do I need to go for pregnancy test?

Hi doc. i had a sex right after my period stoped since two days, and i also took the unwanted 72 hours tablet the day after, but now my period is delayed by a week, so is it not safe. and also my period is irregular, should i go for the pregnency test or it is safe. And another question is that i used to take unwanted 72 hours in every two to three months ones or twice. So if now i want to get pregnent how safe is it for me and my child.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
If you had a sex after 2 days of your stop of period then it falls under safe period & you do not have possibility of pregnancy.
Taking unwanted 72 pills is not a contraceptive will not harm you or your child in future but as it contains hormones it will affect your hormonal level leads to irregular ovulation with cycle.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor